Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 74, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 27, 2023, 8:26 AM EDT for Gwinnett County, Georgia. It took effect at Mar 27, 2023, 11:42 AM EDT. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2023, 8:26 AM EDT (12:26 UTC)
- In effect from
- Mar 27, 2023, 11:42 AM EDT
- Expired
- Mar 27, 2023, 8:08 PM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Suwanee Creek at Suwanee (SWEG1).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
455
WGUS42 KFFC 271226
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
826 AM EDT Mon Mar 27 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Suwanee Creek at Suwanee affecting Gwinnett County.
For the Suwanee Creek...including Suwanee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC135-280030-
/O.NEW.KFFC.FL.W.0074.230327T1542Z-230328T0200Z/
/SWEG1.1.ER.230327T1542Z.230327T1800Z.230327T2000Z.NO/
826 AM EDT Mon Mar 27 2023
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Suwanee Creek at Suwanee.
* WHEN...From this morning to late this evening.
* IMPACTS...At 8 feet, Flood Stage is reached. Minor flooding begins
along the creek upstream and downstream from the gage at U S
Highway 23 or Buford Highway. Portions of the Suwanee Creek Park
off of Suwanee Creek Trail begin to flood to Martin Farm Road.
This will also include areas behind the Suwanee Elementary School
and the George Pierce Park.
* ADDITIONAL DETAILS...
- At 7:15 AM EDT Monday the stage was 7.6 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 8.2 feet this afternoon. It
will then fall below flood stage late this afternoon.
- Flood stage is 8 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$1 follow-up statement
510
WGUS82 KFFC 280008
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
808 PM EDT Mon Mar 27 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Suwanee Creek at Suwanee affecting Gwinnett County.
GAC135-280115-
/O.CAN.KFFC.FL.W.0074.000000T0000Z-230328T0008Z/
/SWEG1.1.ER.230327T1150Z.230327T1615Z.230327T2230Z.NO/
808 PM EDT Mon Mar 27 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Suwanee Creek at Suwanee.
* ADDITIONAL DETAILS...
- At 7:15 PM EDT Monday the stage was 7.8 feet.
- Forecast...The river is expected to fall to 1.1 feet early
Saturday afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 27, 7:53 AM EDT, 33 minutes earlier.
Area forecast discussion, Mar 27, 7:53 AM EDT, 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 753 AM EDT Mon Mar 27 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Tuesday) Issued at 349 AM EDT Mon Mar 27 2023 Torrential rainfall will continue tonight and into the morning hours. Some areas have already received 4 inches of rain across central Georgia south of I-20. Some of these storms have been extremely efficient rain producers with up to 2" per hour. Up to 3 additional inches may fall overnight as a result, isolated flash flooding is possible. If you have to drive, please exercise extreme caution as high water will be difficult to recognize. The axis for precipitation should begin pushing south early this afternoon, and finally come to an end late this evening for areas of south and central GA. The front that has caused so many problems for the south will likely stall somewhere north of the FL panhandle and as a result another wave of precipitation will be likely for Tuesday. While rainfall totals will remain less than a quarter of an inch, areas that have been saturated will likely see quick flash flooding responses and swollen rivers may react quickly to additional rainfall. Temperatures will remain seasonal through the short term, with highs in the upper 60s and 70s. However, overnight lows could reach freezing, especially across NE Georgia after the front moves through. A frost advisory may be necessary for some areas of northern GA. Vaughn && .LONG TERM... (Tuesday night through Sunday) Issued at 349 AM EDT Mon Mar 27 2023 I'm on a roll and everyone else is busy so I'll be your long term forecaster for this morning as well. The front will finally kick out and return dry weather to the area come Wednesday. Cooler temps will settle in on the backside of the front, with temps comfortably in the mid 60s for the highs and overnight lows in the low 40s with some 30s in the higher elevation. Temps will start to rebound on Thursday as warm moist air advects back into the area once again and we're back in the 80s come Friday. On Saturday our chance for thunderstorms returns as a cold front pushes in from the west. There is some discrepancies between the major models. The GFS has a sharp cold front that pushes through relatively quickly. The EURO shows another boundary that stalls across the area as the upper level dynamics turn more zonal and the low levels get cut off from the parent low. This is ultimately what drives the uncertainty in the weekends PoPs which have been capped for now at slightly. In the Euro's solution a boundary that sets up may be able to tap into dewpoints in the upper 60s. A weak disturbance in the upper level flow may be all it takes to set off more severe weather. Capped thunder at chance for much of the CWA until a better picture comes into view. Vaughn && .AVIATION... (12Z TAFS) Issued at 752 AM EDT Mon Mar 27 2023 Conditions are set to rapidly improve for ATL this TAF period. A cold front will push remaining TSRA out of ATL by 15Z. CIGS should rise to VFR shortly after. Winds are pick up this afternoon after 18Z and become NW. CSG and MCN will likely continue to see TSRA until after 18Z with damaging winds and large hail possible. //ATL Confidence...12Z Update... Medium to high on all elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 51 71 42 66 / 10 20 0 0 Atlanta 53 70 42 65 / 10 20 0 0 Blairsville 44 65 34 63 / 10 10 10 0 Cartersville 48 70 38 66 / 10 10 0 0 Columbus 57 71 45 70 / 20 60 0 0 Gainesville 51 69 41 64 / 10 10 0 0 Macon 55 71 46 69 / 20 50 0 0 Rome 49 70 39 67 / 10 10 0 0 Peachtree City 51 71 41 67 / 20 40 0 0 Vidalia 62 75 51 70 / 40 70 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 PM EDT this evening for GAZ022>025-027- 031>039-041>062-066>076-078>085-089>095. && SHORT TERM...Vaughn LONG TERM....Vaughn AVIATION...Vaughn
Hazardous weather outlook, Mar 27, 5:06 AM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 506 AM EDT Mon Mar 27 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 506 AM EDT Mon Mar 27 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... This morning, a wave of thunderstorms will push through central Georgia. The primary severe weather hazards will be damaging wind gusts and hail along with heavy rain and frequent lightning. A brief isolated tornado could be possible as well. Heavy rainfall will be continue, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of additional rainfall. The greatest threat for the severe weather and flash flooding will be along and south of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 27, 6:11 AM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 AM EDT Mon Mar 27 2023
GAZ056-067-068-271045-
Spalding GA-Meriwether GA-Pike GA-
611 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of western Spalding,
northeastern Meriwether and Pike Counties through 645 AM EDT...
At 611 AM EDT, a strong thunderstorm was over Wooster, or 8 miles
northeast of Greenville, moving east at 45 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Williamson, Gay, Concord, Rocky Mount, Hilltop,
Vaughn, Hollonville, Alvaton, Rover, Digbey, Zetella, Wooster and
Birdie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3323 8465 3322 8451 3323 8450 3325 8451
3326 8450 3326 8443 3331 8440 3330 8440
3333 8433 3319 8425 3307 8425 3305 8468
3311 8471 3320 8473
TIME...MOT...LOC 1011Z 259DEG 37KT 3313 8463
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 27, 7:19 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM FLASH FLOOD 2 SSE MOLENA 32.98N 84.48W
03/27/2023 UPSON GA EMERGENCY MNGR
MULTIPLE RDS CLOSED DUE TO FLASH FLOODING
INCLUDING: JONES RD, MCCRARY RD, DRIPPING
ROCK RD, AND TURNER LAKE RD.
&&
SAMLocal storm report, Mar 27, 7:22 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM FLASH FLOOD 1 SE HANNAHS MILL 32.92N 84.32W
03/27/2023 UPSON GA EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING
INCLUDING: E COUNTY RD BESIDES POTATO CREEK
AND NEAR COBBTOWN RD, DELRAY AT N DELRAY.
&&
SAMLocal storm report, Mar 27, 7:26 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM FLASH FLOOD 2 W HANNAHS MILL 32.93N 84.37W
03/27/2023 UPSON GA EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING
INCLUDING: JEFF DAVIS RD, OLD ALABAMA RD
NEAR JEFF DAVIS RD, AND MORGAN RD.
&&
SAMSpecial weather statement, Mar 27, 8:11 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
811 AM EDT Mon Mar 27 2023
GAZ059-060-071>073-081>084-271245-
Wilkinson GA-Putnam GA-Monroe GA-Baldwin GA-Bibb GA-Crawford GA-
Jones GA-Jasper GA-Twiggs GA-
811 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of Baldwin,
northwestern Wilkinson, Bibb, northwestern Twiggs, southwestern
Putnam, eastern Monroe, north central Crawford, Jones and southern
Jasper Counties through 845 AM EDT...
At 810 AM EDT, a strong thunderstorm was near Bolingbroke, or near
Forsyth, moving east at 40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Milledgeville, Gray, Irwinton, Gordon, Ivey, McIntyre, Payne,
Payne City, Midway-Hardwick, Meriwether, Postell, Lake Tobesofkee,
Bradley, Wayside, Allenwood, Mountain Springs, Griswoldville,
Resseaus Crossroads and Round Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 1100 AM EDT for central
Georgia.
&&
LAT...LON 3281 8412 3297 8390 3320 8384 3318 8382
3320 8382 3322 8352 3321 8327 3319 8327
3317 8318 3276 8317 3276 8382
TIME...MOT...LOC 1210Z 266DEG 37KT 3297 8385
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 27, 8:18 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL 2 S NORCROSS 33.91N 84.21W
03/26/2023 E1.50 INCH GWINNETT GA PUBLIC
PING PONG BALL SIZE HAIL NEAR THE
INTERSECTION OF I-85 AND JIMMY CARTER BLVD
JUST OF NORCROSS.
&&
MGWThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:07 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 23 min |
| Mar 26, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 27 min |
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 25 min |
| Mar 26, 8:28 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 24 min |
| Mar 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 35 min |
| Mar 26, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 47 min |
| Mar 26, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 30 min |
| Mar 26, 8:46 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Mar 26, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 33 min |
| Mar 26, 9:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Mar 26, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 27 min |
| Mar 26, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 46 min |
| Mar 26, 9:17 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 26, 9:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Mar 26, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 29 min |
| Mar 26, 9:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Mar 26, 9:46 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 37 hr |
| Mar 26, 9:55 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Mar 26, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 35 min |
| Mar 26, 10:05 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 25 min |
| Mar 26, 10:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 41 min |
| Mar 26, 10:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett | 5 hr |
| Mar 26, 10:34 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 26 min |
| Mar 26, 10:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Mar 26, 10:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Mar 26, 10:53 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Mar 26, 11:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 28 min |
| Mar 26, 11:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Mar 26, 11:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Mar 26, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry | 48 min |
| Mar 26, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more | 25 min |
| Mar 26, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 78 min |
| Mar 27, 12:08 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more | 6 hr |
| Mar 27, 12:12 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Newton, Spalding | 33 min |
| Mar 27, 12:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Mar 27, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Oconee, Oglethorpe, Putnam | 60 min |
| Mar 27, 12:33 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 27 min |
| Mar 27, 12:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more | 80 min |
| Mar 27, 12:46 AM EDT | Flash Flood Warning | FFC | Butts, Henry, Lamar, Spalding | 8 hr |
| Mar 27, 12:49 AM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Mar 27, 12:58 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 32 min |
| Mar 27, 1:15 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Mar 27, 1:21 AM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 39 min |
| Mar 27, 1:32 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 43 min |
| Mar 27, 1:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 13 min |
| Mar 27, 1:56 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 19 min |
| Mar 27, 2:12 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 33 min |
| Mar 27, 2:13 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:32 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 11 hr |
| Mar 27, 2:45 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Mar 27, 2:57 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 11 hr |
| Mar 27, 4:16 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Mar 27, 4:19 AM EDT | Special Weather Statement | FFC | Crawford, Talbot | 26 min |
| Mar 27, 4:43 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 27, 4:47 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe | 28 min |
| Mar 27, 4:49 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Mar 27, 5:12 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Mar 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Mar 27, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 31 min |
| Mar 27, 5:33 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 27 min |
| Mar 27, 5:43 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Mar 27, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 31 min |
| Mar 27, 6:03 AM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Mar 27, 6:11 AM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Mar 27, 6:17 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more | 6 hr |
| Mar 27, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 47 min |
| Mar 27, 6:45 AM EDT | River Flood Warning | FFC | Putnam | 15 hr |
| Mar 27, 6:58 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 32 min |
| Mar 27, 7:08 AM EDT | Tornado Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Mar 27, 7:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 36 min |
| Mar 27, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 38 min |
| Mar 27, 8:03 AM EDT | River Flood Warning | FFC | Monroe | 36 hr |
| Mar 27, 8:08 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 24 days |
| Mar 27, 8:11 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 34 min |
| Mar 27, 8:34 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 41 min |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.